Adrenal Fatigue from Reduce XT
- 08-15-2011, 06:30 PM
Adrenal Fatigue from Reduce XT
I just finished up my second bottle ofwhich was a part of PCT. A day later, I am experiencing adrenal fatigue. What can I do to that? I have read everything from benadryl to , I just want to get my energy back quickly.
BTW, Reduce XT worked like a champ while I was taking it. Really kept cortisol levels in check and helped with other supplements.
- 08-15-2011, 07:54 PM
Well I would take the non supplement route because if not you'd just be using a garden hose to take out a house fire... Best to tackle the problem from the roots. Get some rest, tone back the volume for a week. Don't be afraid to go over on your calories a bit. And relax.
If supplements are a must you might try some holy basil, ginger, and some st. (somethign can't remember the name), these all help you relax. Your adrenals are probably constantly firing.RecoverBro ELITE
- 08-15-2011, 08:01 PM
Adrenal fatigue from using a cort-inhibitor/modulator?
AF is from excessive cort release over a long period of time taxing/burdening your adrenals; then they peter out and do not release as much cortisol (normal amounts), leaving you feeling spent. If you had AF prior to taking anti-cort supps, then it was a bad idea to begin with. If you needed these from excess cort floating aroiund in your system, I highly doubt these caused AF.
Look into a product called Revamp if you in fact have AF. Good luck (ps; stress, por sleep, over-stimulating,over-exercising and bad eating habits can all lead to AF)A-Minds HYPE-SLAYER! All posts & feedback are guaranteed to be unsolicited and legit
"The fear of the LORD is the beginning of knowledge. Fools despise wisdom & instruction" Proverbs 1:7
08-16-2011, 11:38 AM
08-16-2011, 11:55 AM
08-16-2011, 12:03 PM
I would try to get to the root of the problem. See a doctor. Adrenal fatigue is not a real condition, and I think your physician will be able to find the true culprit and help you out.
The above is my own opinion and does not reflect the opinion of PES
08-16-2011, 12:16 PM
not to mention your body is trying to recover from the cycle. I think a break is needed as well. Thanks for the good feedback on the product brotha.
Serious Nutrition Solutions | Online Representative
Growth Factor XT-GROW! Need Cycle Support? Check out Liver XT.
Follow SNS on Facebook for more promos!
08-17-2011, 12:19 AM
lol your post cycle.. did you think you were suppose to feel like magic? I feel like crap during pct and weeks after..
08-17-2011, 11:58 AM
There could be something else going on, but I was up every morning at 6 or 630, running miles, lots of energy, etc, and it is like I smacked a wall and now I can't get up until 9 or 10, and that is going to be at 10 or 11, takes a while to get going in the mornings, can't do morning cardio or lifting. Been that way for a few days.
Similar Forum Threads
- By MAxximal in forum SupplementsReplies: 8Last Post: 05-12-2012, 05:15 PM
- By bigbeef in forum Male Anti-Aging MedicineReplies: 4Last Post: 04-14-2010, 04:40 PM
- By ohiostate2827 in forum SupplementsReplies: 7Last Post: 05-09-2009, 11:32 AM
- By lattimer99 in forum Male Anti-Aging MedicineReplies: 19Last Post: 03-03-2009, 04:55 AM
- By searcyc2 in forum Nutrition / HealthReplies: 9Last Post: 04-03-2008, 08:20 PM